# SDR UHLA2014101100746

- Difficulty date: October 11, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N633RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000054
- Aircraft time: 29,044 hours, 17,935 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR CUTOUT LOWER BEAM CORRODED.  R & R DOOR LOWER BEAM AND CTR SEAL REST.
